Advertisement
Sumatriptan And Naproxen Coupon - Sumatriptan And Naproxen 85mg/500mg tablet
Sumatriptan And Naproxen

Treximet

NAPROXEN; SUMATRIPTAN is used to treat migraines with or without aura. An aura is a strange feeling or visual disturbance that warns you of an attack. This medicine is not used to prevent migraines. Compare triptan / NSAID combinations.
Sumatriptan And Naproxen Coupon - Sumatriptan And Naproxen 85mg/500mg tablet
Advertisement

Sumatriptan And Naproxen Side Effects

What should I watch for?

Only use this medicine for a migraine headache. Use it if you get warning symptoms or at the start of a migraine attack. This medicine is not for regular use to prevent migraine headaches. Tell your doctor or health care professional if your pain does not get better. Talk to your doctor before taking another medicine for pain. Do not treat yourself.

You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells. Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks.

This medicine may increase your risk to bruise or bleed. Call your doctor or health care professional if you notice any unusual bleeding.

Do not take other medicines that contain aspirin, ibuprofen, or naproxen with this medicine. Side effects such as stomach upset, nausea, or ulcers may be more likely to occur. Many medicines available without a prescription should not be taken with this medicine.

This medicine does not prevent heart attack or stroke. In fact, this medicine may increase the chance of a heart attack or stroke. The chance may increase with longer use of this medicine and in people who have heart disease. If you take aspirin to prevent heart attack or stroke, talk with your doctor or health care professional.

This medicine can cause ulcers and bleeding in the stomach and intestines at any time during treatment. Do not smoke cigarettes or drink alcohol. These increase irritation to your stomach and can make it more susceptible to damage from this medicine. Ulcers and bleeding can happen without warning symptoms and can cause death.

This medicine can cause you to bleed more easily. Try to avoid damage to your teeth and gums when you brush or floss your teeth. If you have any dental work done, tell your dentist you are receiving this medicine.

If you take migraine medicines for 10 or more days a month, your migraines may get worse. Keep a diary of headache days and medicine use. Contact your healthcare professional if your migraine attacks occur more frequently.

Advertisement

Common and Rare Side Effects

Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.

Check with your doctor immediately if any of the following side effects occur:

Less common

Burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings

chest discomfort or pain

fast, irregular, pounding, or racing heartbeat or pulse

jaw, neck, or throat pain

Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:

Less common

Acid or sour stomach

belching

dizziness

dry mouth

feeling hot

feeling of warmth

heartburn

indigestion

lack or loss of strength

muscle tightness

nausea

redness of the face, neck, arms, and occasionally, upper chest

sleepiness or unusual drowsiness

stomach discomfort, upset, or pain

sudden sweating

Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.

Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.
The information contained in the Truven Health Micromedex products as delivered by GoodRx is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.
The use of the Truven Health products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Truven Health and GoodRx make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, TRUVEN HEALTH MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Truven Health does not assume any responsibility or risk for your use of the Truven Health products.